# SDR UALA2012112606776

- Difficulty date: November 23, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 57,789 hours, 21,637 cycles
- Engine: Iae V2527A5
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Computer
- Part number: 4917011
- Part serial: 13
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECT RIGHT LEADING EDGE FLAP DRIVE MECHANISM.  NR 1 SFCC RPL ON DIFFERENT LOG GRIPE.  REPLACED FIXED PROBLEM.  PERF COMPLETE OPS CHECK OF SLATS REF AMM 27-84-00-710.  NO FAULTS DETECTED.  PERF ALL CFDS TESTS ON SLAT SYSTEM NO FAULTS DETECTED.  REPLACE OF SFCC FIXED PROBLEM.
